본문 바로가기
KERD
논문KCI 등재

Class-preserving automorphisms of certain HNN extensions of Baumslag-Solitar groups

4

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

We show that, for any non-zero integers $\la$, $\mu$, $\nu$, $\xi$, class-preserving automorphisms of the group $$G(\la, \mu, \nu, \xi) =\cy{a,b,t: b^{-1} a^{\la} b=a^{\mu}, t^{-1} a^\nu t = b^\xi }$$ are all inner. Hence, by using Grossman's result, the outer automorphism group of $G(\la, \pm\la, \nu, \xi)$ is residually finite.

Abstract

We show that, for any non-zero integers $\la$, $\mu$, $\nu$, $\xi$, class-preserving automorphisms of the group $$G(\la, \mu, \nu, \xi) =\cy{a,b,t: b^{-1} a^{\la} b=a^{\mu}, t^{-1} a^\nu t = b^\xi }$$ are all inner. Hence, by using Grossman's result, the outer automorphism group of $G(\la, \pm\la, \nu, \xi)$ is residually finite.

참고문헌 (30)

  1. R. B. J. T. Allenby, "Residual finiteness of outer automorphism groups of finitely generated non-triangle Fuchsian groups", Internat. J. Algebra Comput, 15(1), pp.59~72 (2005)
  2. R. B. J. T. Allenby, "Outer automorphism groups of Seifert 3-manifold groups over non-orientable surfaces", J. Algebra, 322(4), pp.957~968 (2009)
  3. G. Baumslag, "A non-cyclic one-relator group all of whose finite quotients are cyclic", J. Austral. Math. Soc, 10, pp.497~498 (1969)
  4. G. Baumslag, "Some two-generator one-relator non-Hopfian groups", Bull. Amer. Math. Soc, 38, pp.199~201 (1962)
  5. A. V. Borshchev, "On the isomorphism of some groups with one defining relation", Math. Notes, 79(1-2), pp.31~40 (2006)
  6. A. M. Brunner, "On a class of one-relator groups", Canad. J. Math, 32(2), pp.414~420 (1980)
  7. W. Burnside, "On the outer automorphisms of a group", Proc. London Math. Soc, 11, pp.40~42 (1913)
  8. D. J. Collins, "Recursively enumerable degrees and the conjugacy problem", Acta Math, 122, pp.115~160 (1969)
  9. G. Endimioni, "Pointwise inner automorphisms in a free nilpotent group", Q. J. Math, 53(4), pp.397~402 (2002)
  10. B. Farb, "A rigidity theorem for the solvable Baumslag-Solitar groups (with an appendix by daryl cooper)", Invent. Math, 131(2), pp.419~451 (1998)
  11. B. Farb, "Quasi-isometric rigidity for the solvable Baumslag-Solitar groups II", Invent. Math, 137(3), pp.613~649 (1999)
  12. S. M. Gersten, "Geo-metric group theory, Vol. 1" (1993), Cambridge Univ. Press
  13. E. K. Grossman, "On the residual finiteness of certain mapping class groups", J. London Math. Soc. (2), 9, pp.160~164 (1974)
  14. M. Kapovich, "Coarse Alexander duality and duality groups", J. Differential Geom, 69(2), pp.279~352 (2005)
  15. G. Kim, "A criterion for the conjugacy separability of certain HNN-extensions of groups", J. Algebra, 222(2), pp.574~594 (1999)
  16. G. Kim, "Residual finiteness of outer automorphism groups of certain 1-relator groups", Sci. China Ser. A, 52(2), pp.287~292 (2009)
  17. G. Kim, "Outer automorphism groups of certain 1-relator groups", Sci. China Math, 53(6), pp.1635~1641 (2010)
  18. R. C. Lyndon, "Combinatorial Group Theory" (1977), Springer-Verlag
  19. S. Meskin, "Nonresidually finite one-relator groups", Trans. Amer. Math. Soc, 164, pp.105~114 (1972)
  20. V. Metaftsis, "On the residual finiteness of outer automorphisms of hyperbolic groups", Geom. Dedicata, 117, pp.125~131 (2006)
  21. A. Myasnikov, "The word problem in the Baumslag group with a non-elementary Dehn function is polynomial time decidable", J. Algebra, 345(1), pp.324~342 (2011)
  22. M. V. Neshchadim, "Free products of groups that do not have outer normal automor-phisms", Algebra and Logic, 35(5), pp.316~318 (1996)
  23. E. Raptis, "On the Hopficity of certain HNN-extensions with base a Baumslag-Solitar group", Algebra Coll, 9(1), pp.39~48 (2002)
  24. D. Segal, "On the outer automorphism group of a polycyclic group", Proceedings of the Second International Group Theory Conference, (23), pp.265~278 (1990)
  25. D. Tieudjo, "On the automorphisms of some one-relator groups", Comm. Algebra, 6(11), pp.3975~3983 (2006)
  26. G. E. Wall, "Finite groups with class-preserving outer automorphisms", J. London Math. Soc, 22, pp.315~320 (1947)
  27. P. C. Wong, "Residual finiteness of outer automorphism groups of certain tree products", J. Group Theory, 10(3), pp.389~400 (2007)
  28. P. C. Wong, "Conjugacy separability and outer automorphism groups of certain HNN exten-sions", J. Algebra, 334, pp.74~83 (2011)
  29. W. Zhou, "Class-preserving automorphisms and inner automorphisms of certain tree products of groups", J. Algebra, 341, pp.198~208 (2011)
  30. Wei Zhou, "CLASS-PRESERVING AUTOMORPHISMS OF GENERALIZED FREE PRODUCTS AMALGAMATING A CYCLIC NORMAL SUBGROUP", 대한수학회보, 49(5), pp.949~959 (2012), 대한수학회

관련 논문AI추천

이 간행물의 다른 논문 (22건)